Steady State Solution of the QueueM/Ek/r
J. O. Mayhugh, R. E. Mccormick
Management Science · 1968 · Volume 14 · Issue 11
Abstract
The multiserver queue with Poisson arrivals and Erlangian, gamma or chi-square service time is solved for the steady state case. A general procedure, adaptable to computer programming, for writing the equations for the state probabilities is given. Generating functions for the time invariant state probabilities are found. A method of computing numerical solutions is described.
Enable JavaScript for citation tools and additional paper interactions.